Corrigendum to "On the theorem of Fredricksen and Maiorana about de Bruijn sequences" [Adv. in Appl. Math. 33 (2) (2004) 413-415]

Eduardo Moreno, Dominique Perrin

Resultado de la investigación: Contribución a una revistaComentario/Debate

2 Citas (Scopus)

Resumen

Fredricksen and Maiorana (1978) [2] prove that the concatenation of Lyndon words of length dividing n in lexicographic order produces a de Bruijn sequence of span n, and they state that this word is lexicographically minimal among all de Bruijn sequences of span n. An alternative proof was presented in Moreno (2004) [4]. The purpose of this corrigendum is twofold. We give a complete proof, clarifying some ambiguities of the previous proof. Additionally, we include a proof of the minimality of the de Bruijn sequence obtained in this way.

Idioma originalInglés
Páginas (desde-hasta)184-187
Número de páginas4
PublicaciónAdvances in Applied Mathematics
Volumen62
DOI
EstadoPublicada - 1 ene. 2015

Huella

Profundice en los temas de investigación de 'Corrigendum to "On the theorem of Fredricksen and Maiorana about de Bruijn sequences" [Adv. in Appl. Math. 33 (2) (2004) 413-415]'. En conjunto forman una huella única.

Citar esto